# SDR VJ970318

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 11331DGDME
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY SLIDE POPPED OFF HINGE.  REPOSITIONED SLIDE AND PERFORMED REQUIRED INSPECTION.
